# SDR VNAA20250716006

- Difficulty date: June 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Exhaust Duct
- Part number: WA67030007
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL TAILCONE EXHAUST CONE IN REF NRC 0038, BENT AND DENTS (4EAS) WERE FOUND. CORRECTIVE ACTION: BENT AND DENTS (4EAS) ON TAILCONE EXHAUST CONE WERE REPAIRED PER REO 690-53-85-107 REV. - -
